# SDR AALA20110517TUL01

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 68,220 hours, 35,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET FROM STATIONS 503 TO 598 CORROSION OUT OF LIMITS.  INSTALLED NEW CUSP SHEET STATIONS 503 TO 598 PER AARD 53-20-00-16.
